# SDR AALA20020114

- Difficulty date: February 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT AFT STAIRS SIDEWALL ON LEFT SIDE INOPERATIVE.  REPAIRED LEFT SIDE EMERGENCY EXIT LIGHTS AT AFT STAIRS SIDEWALL WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
